# SDR FDEA202308151416

- Difficulty date: August 15, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS = 594 FOUND   CRACK. LEFT HAND WING - LEADING EDGE CAVITY DOUBLER AT STATION XOS = 594 REPAIR CARRIED OUT   AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
